# SDR UPS99230332

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER FUSELAGE EXTERIOR SKIN IS BULGED FROM STR 1 TO STR 4 RT BS 620.  REMOVED AND REPLACED UPPER FUSELAGE EXTERIOR SKIN FROM BS 520 TO BS 740 FROM STR 6 LT TO 4 RT AS PER AVITAS REPAIR ORDER 99 AVHM 048RO- 1.  PREVIOUSLY ACCOMPLISHED WITH N/R 985901 AND 985502.
